Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 309, NWS Atlanta, GA

April 20, 2020Troup County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 20, 2020, 7:38 AM EDT for Troup County, Georgia. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2020, 7:38 AM EDT (11:38 UTC)
Expired
Apr 21, 2020, 4:43 AM EDT
In force
21 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Troup County, GA

The radar

The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow Jacket Creek at Hammett Road below Hogansville (YJCG1). The gauge peaked at 8.64 ft at Apr 20, 2020, 9:00 PM EDT.

actionminormoderate5101504/2004/2104/22
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02338840, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

307 
WGUS42 KFFC 201138
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
738 AM EDT Mon Apr 20 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  YellowJacket Creek near Hogansville affecting Troup County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC285-210138-
/O.NEW.KFFC.FL.W.0309.200420T1138Z-000000T0000Z/
/YJCG1.1.ER.200420T1118Z.200420T1130Z.000000T0000Z.UU/
738 AM EDT Mon Apr 20 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The YellowJacket Creek near Hogansville.
* From this morning until further notice.
* At 7 AM Monday the stage was 8 feet...and rising.
* Flood stage is 8 feet.
* At 8 feet...Minor flooding begins of the marshy wetlands and 
  woods along the creek upstream and downstream from the stream gage 
  on the Hammett Road bridge.
  

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
5 follow-up statements
370 
WGUS82 KFFC 201437
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1037 AM EDT Mon Apr 20 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Chattahoochee River near Whitesburg affecting Carroll...Coweta and
  Heard Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  YellowJacket Creek near Hogansville affecting Troup County 


GAC045-077-149-210437-
/O.EXT.KFFC.FL.W.0299.200421T0600Z-200421T1200Z/
/WHTG1.1.ER.200421T0600Z.200421T0600Z.200421T0600Z.NO/
1037 AM EDT Mon Apr 20 2020

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Chattahoochee River near Whitesburg.
* From after midnight tomorrow until Tuesday morning.
* At 10 AM Monday the stage was 13.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by after midnight Tuesday and 
  crest near that point. The river should fall back below flood stage
  shortly after.
* At 17 feet, flood Stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage on U.S. Highway 27 or Georgia Highway 16. Flood waters 
  reach the top of the boat ramp at Riverside Park next to the 
  bridge. The playground at a day use area on the west side of the 
  Chattahoochee Bend State Park will begin to flood.
  

&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

GAC285-210437-
/O.CON.KFFC.FL.W.0309.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200420T1118Z.200420T1330Z.000000T0000Z.UU/
1037 AM EDT Mon Apr 20 2020

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 9 AM Monday the stage was 8.2 feet and slowly rising.
* Minor flooding is occurring.
* Flood stage is 8 feet.
* At 8 feet, minor flooding begins of the marshy wetlands and 
  woods along the creek upstream and downstream from the stream gage 
  on the Hammett Road bridge.  

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$

ALC081-113-GAC053-215-210437-
/O.EXT.KFFC.FL.W.0300.000000T0000Z-200422T1103Z/
/CBUG1.1.ER.200420T0157Z.200421T0000Z.200422T0503Z.NO/
1037 AM EDT Mon Apr 20 2020

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Chattahoochee River near Columbus.
* Until Wednesday morning.
* At 10 AM Monday the stage was 32.2 feet and near steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 27 feet.
* The river will continue rising to near 33.3 feet by Monday evening. 
  The river will fall below flood stage early Wednesday morning.
* At 32 feet, minor flooding continues to expand along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Large portions of the River Walk in Columbus will be completely 
  covered with flowing water up to 5 feet deep. Flood waters reach 
  the  maintenance doors underneath the Columbus Convention and Trade
  Center. The Phenix City Amphitheater in Alabama will be flooded up 
  to 4 feet deep. Portions of the River Walk in Phenix City will be 
  under two feet of water.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
926 
WGUS82 KFFC 202030
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
430 PM EDT Mon Apr 20 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  YellowJacket Creek near Hogansville affecting Troup County 


GAC285-211030-
/O.CON.KFFC.FL.W.0309.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200420T1118Z.200420T1930Z.000000T0000Z.UU/
430 PM EDT Mon Apr 20 2020

The Flood Warning continues for
  The Yellow Jacket Creek near Hogansville.
* Until further notice.
* At 3 PM Monday the stage was 8.3 feet...and steady.
* Minor flooding is occurring and.
* Flood stage is 8 feet.
* At 8 feet...Minor flooding begins of the marshy wetlands and 
  woods along the creek upstream and downstream from the stream gage 
  on the Hammett Road bridge. 

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$

ALC081-113-GAC053-215-211029-
/O.EXT.KFFC.FL.W.0300.000000T0000Z-200421T1323Z/
/CBUG1.1.ER.200420T0157Z.200420T1200Z.200421T0723Z.NO/
430 PM EDT Mon Apr 20 2020

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Chattahoochee River near Columbus.
* Until Tuesday morning.
* At 4 PM Monday the stage was 30.6 feet...and falling.
* Minor flooding is occurring and is forecast to continue
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by early 
  tomorrow.
* At 31 feet...Minor flooding continues along the river upstream 
  and downstream from the gage on the 14th Street bridge. Large 
  portions of the River Walk in Columbus will be completely covered 
  with flowing water up to 4 feet deep. Flood waters approach the 
  maintenance doors underneath the Columbus Convention and Trade 
  Center. The Phenix City Amphitheater in Alabama will be flooded up 
  to 3 feet deep. Portions of the River Walk in Phenix City will be 
  under one foot of water and will be closed to the public.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
282 
WGUS82 KFFC 210207
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1007 PM EDT Mon Apr 20 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  YellowJacket Creek near Hogansville affecting Troup County 


GAC285-211606-
/O.CON.KFFC.FL.W.0309.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200420T1118Z.200421T0115Z.000000T0000Z.UU/
1007 PM EDT Mon Apr 20 2020

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 930 PM Monday the stage was 8.6 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 8 feet.
* At 8 feet, minor flooding occurs in the marshy wetlands and woods 
  along the creek upstream and downstream from the stream gage on the 
  Hammett Road bridge.
  

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$

ALC081-113-GAC053-215-211145-
/O.EXT.KFFC.FL.W.0300.000000T0000Z-200421T1145Z/
/CBUG1.1.ER.200420T0157Z.200420T1200Z.200421T0545Z.NO/
1007 PM EDT Mon Apr 20 2020

...Flood Warning extended until Tuesday morning...

The Flood Warning continues for
  The Chattahoochee River near Columbus.
* Until Tuesday morning.
* At 945 PM Monday the stage was 28.6 feet, and steady.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 27 feet. 
* The river will begin to fall, dropping below flood stage Tuesday 
  morning.
* At 28 feet, minor flooding continues along the river upstream and 
  downstream from the gage on the 14th Street bridge. Portions of the 
  River Walk in Columbus will be flooded around one foot deep and 
  closed to the public. Portions of the Phenix City Amphitheater on 
  the Alabama side will be flooded.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
286 
WGUS82 KFFC 210725
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
325 AM EDT Tue Apr 21 2020

...The Flood Warning continues for the following rivers in Georgia...
  YellowJacket Creek near Hogansville affecting Troup County 


GAC285-212125-
/O.CON.KFFC.FL.W.0309.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200420T1118Z.200421T0115Z.000000T0000Z.UU/
325 AM EDT Tue Apr 21 2020

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 230 AM Tuesday the stage was 8.2 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 8.0 feet.
* At 8.0 feet...Minor flooding begins of the marshy wetlands and 
  woods along the creek upstream and downstream from the stream gage 
  on the Hammett Road bridge.


&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
704 
WGUS82 KFFC 210843
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
443 AM EDT Tue Apr 21 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  YellowJacket Creek near Hogansville affecting Troup County

 
GAC285-210913-
/O.CAN.KFFC.FL.W.0309.000000T0000Z-200421T0843Z/
/YJCG1.1.ER.200420T1118Z.200421T0115Z.200421T0752Z.UU/
443 AM EDT Tue Apr 21 2020

The Flood Warning is cancelled for
  The YellowJacket Creek near Hogansville.
* This takes effect immediately.
* At 430 AM Tuesday the stage was 7.9 feet...falling.
* Flood stage is 8.0 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 20, 4:29 AM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Apr 20, 4:29 AM EDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
429 AM EDT Mon Apr 20 2020

.SHORT TERM /Today through Tuesday/...
An area of convection with mainly showers and an isolated
thunderstorm will continue to exit the area through the early
morning hours as the upper level short wave moves across north
Georgia this morning and into the Carolinas by early this
afternoon. The surface low currently located just east of the
Atlanta metropolitan area will continue to move to the east
northeast, with the associated surface front exiting the area by
noon. Weak showers associated with the upper level short wave will
diminish across the area by late morning. The short term models
are in good agreement through tomorrow. Skies will quickly scatter
out this morning with few to scattered clouds expected across
north Georgia between 10-11 am and central Georgia by 4 pm. Winds
will increase to near 10mph this afternoon with isolated gusts
near 20mph not out of the question. Surface high pressure builds
into the forecast area from the north by tomorrow, with models
showing the pressure gradient tightening. Expect gusty winds
across much of north and east Georgia throughout the day tomorrow
with wind speeds near 15 mph and gust in the lower 20s.
Temperatures will rebound to near normal through the period.

Atwell

.LONG TERM /Tuesday Night through Sunday/...
Temperatures and dewpoints will begin to rebound on Wednesday as
northwest flow transitions to southwesterly by Thursday out ahead of
what appears to be a potent low pressure system emerging from the
Southwest. Models have begin to come into better agreement on a
track that takes the center of the low through the Tennessee river
valley. There is uncertainty still regarding the evolution of the
system, as the Euro bring in widespread rain keeping the instability
moderate while the GFS initiates convection with some impressive
instability values and a subsequent QLCS capable of producing
widespread severe weather.

Friday we go zonal, west winds giving us a clear nice day before
another low moves through the Ohio river valley through the weekend.
Subsequent SW flow will result in an increased chance for pops
throughout the weekend, although QPF values now average less than
half an inch. Models here disagree on the speed of this system. The
GFS pushes the low into New England by Sunday resulting in some
substantial NW flow with crashing temps and dewpoints, while the
Euro keeps the flow more zonal and holds on to seasonal conditions.
Given the substantial difference for the weekend, kept chance pops
until a solution resolves itself.

Vaughn/Atwell

&&

.FIRE WEATHER...
Temps and dewpoints will fall post storm system as NW flow is
established in the area, but given the substantial amount of rain,
min RH's bottoming out on Wednesday around 30 to 35 and NW winds at
5 to 10 mph across most of the area we are not expecting dangerous
fire conditions are expected at this time.

&&

.PREV DISCUSSION... /Issued 150 AM EDT Mon Apr 20 2020/

AVIATION...
06Z Update...
IFR/LIFR conditions expected through 12-14Z with improvements to
VFR after 16Z. Winds will shift from the south and southwest to
northwest after 12Z increasing to near 10kts throughout the
afternoon with isolated low end gusts near 20kts. Area of showers
and thunderstorms will push through the TAF sites, exiting
between 11-14Z.

//ATL Confidence...
06Z Update...
Medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  51  75  45 /  40   0   5   0
Atlanta         70  52  73  46 /  30   0   5   0
Blairsville     66  46  67  38 /  40   5  10   0
Cartersville    71  48  74  43 /  30   0   5   0
Columbus        75  54  79  50 /  20   0   5   0
Gainesville     71  51  72  44 /  40   0   5   0
Macon           75  51  78  48 /  40   0   5   0
Rome            72  48  74  43 /  30   0   5   0
Peachtree City  72  50  75  45 /  30   0   5   0
Vidalia         75  56  80  53 /  70   5   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 AM EDT this morning for the following
zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll...
Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford...
Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Glascock...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Atwell
LONG TERM....Vaughn
AVIATION...Atwell
Hazardous weather outlook, Apr 20, 4:30 AM EDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
430 AM EDT Mon Apr 20 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-210830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
430 AM EDT Mon Apr 20 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

No hazardous weather expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

A round of potentially strong to severe thunderstorms is expected
across north and central Georgia on Thursday and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Apr 20, 2:58 AM EDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 AM EDT Mon Apr 20 2020

GAZ097-098-108>112-200730-
Wheeler GA-Telfair GA-Treutlen GA-Wilcox GA-Montgomery GA-Laurens GA-
Dodge GA-
258 AM EDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR...TREUTLEN...
SOUTHEASTERN WILCOX...MONTGOMERY...SOUTHEASTERN LAURENS AND SOUTHERN
DODGE COUNTIES UNTIL 330 AM EDT...

At 257 AM EDT...a line of strong thunderstorms was along a line
extending from near Minter to near Owensboro...and moving east at 50
mph.

  HAZARD...40 mph wind, heavy rain, and elevated risk of downed
           trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Soperton, Abbeville, Alamo, Mount Vernon, Vidalia, Helena,
Lumber City, Glenwood, Milan, Ailey, Rhine, Scotland, Chauncey,
Higgston, Jacksonville, Tarrytown, Towns, Horse Creek Wma and
Lothair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
      3185 8345 3250 8278 3251 8265 3250 8250
      3244 8238 3220 8244 3196 8269 3192 8265
      3192 8268 3186 8278 3178 8286
TIME...MOT...LOC 0657Z 267DEG 45KT 3246 8275 3185 8338

WIND...40MPH
Local storm report, Apr 20, 3:37 AM EDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 AM EDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     FLASH FLOOD      2 NNW VIDALIA           32.25N  82.43W
04/20/2020                   TOOMBS             GA   EMERGENCY MNGR

            THOMPSON POND OVERFLOWED ONTO THOMPSON POND RD NEAR THE
            TOOMBS-MONTGOMERY COUNTY LINE. THIS PORTION OF THE ROAD
            HAS BEEN CLOSED OFF.

&&

EVENT NUMBER FFC2000598

KMM
Local storm report, Apr 20, 4:20 AM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     1 SW HAWKINSVILLE       32.27N  83.48W
04/19/2020                   PULASKI            GA   PUBLIC

            ROOF DAMAGE, SHED DESTROYED, AND THREE TREES DOWNED OFF
            OF PINELEVEL DR IN HAWKINSVILLE. A WHIRRING SOUND WAS
            ALSO REPORTED.

&&

EVENT NUMBER FFC2000599

KMM
Local storm report, Apr 20, 5:26 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 AM EDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLASH FLOOD      3 N UPATOI              32.59N  84.74W
04/19/2020                   HARRIS             GA   PUBLIC

            ROADS IN THE AREA OF BOYD BRANCH DR WERE FLOODED FROM
            OVERFILLED DITCHES. YARDS WERE ALSO FLOODED. RAINFALL
            TOTAL FOR THE DAY AS OF 0916 PM WAS 5.43 INCHES.

&&

EVENT NUMBER FFC2000600

KMM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:14 PM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson10 hr
Apr 19, 8:49 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee26 min
Apr 19, 9:01 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding30 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCFayette, Spalding53 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCMeriwether, Pike13 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson46 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCDooly, Macon, Sumter21 days
Apr 19, 9:03 PM EDTRiver Flood WarningFFCDeKalb, Rockdale40 hr
Apr 19, 9:03 PM EDTRiver Flood WarningFFCNewton, Rockdale56 hr
Apr 19, 9:05 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard19 hr
Apr 19, 9:05 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee54 hr
Apr 19, 9:09 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson15 hr
Apr 19, 9:09 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Apr 19, 9:09 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson21 days
Apr 19, 9:15 PM EDTSpecial Weather StatementFFCMarion, Schley30 min
Apr 19, 9:17 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs21 days
Apr 19, 9:31 PM EDTRiver Flood WarningFFCDooly28 hr
Apr 19, 9:37 PM EDTRiver Flood WarningFFCPulaski48 hr
Apr 19, 9:42 PM EDTRiver Flood WarningFFCJones25 hr
Apr 19, 9:44 PM EDTSpecial Weather StatementFFCMacon, Schley31 min
Apr 19, 9:52 PM EDTSpecial Weather StatementFFCChattahoochee, Marion38 min
Apr 19, 9:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster49 min
Apr 19, 10:49 PM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Apr 20, 12:11 AM EDTFlash Flood WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more6 hr
Apr 20, 12:51 AM EDTSpecial Weather StatementFFCStewart, Webster39 min
Apr 20, 1:00 AM EDTSevere Thunderstorm WarningFFCStewart, Webster45 min
Apr 20, 1:30 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter60 min
Apr 20, 2:11 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox49 min
Apr 20, 2:58 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Treutlen, Wheeler32 min
Apr 20, 7:44 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.